MathSciNet Relay Station
MathSciNet bibliographic data
MR765770 17B05 (17B55)
Carles, R.; Diakité, Y. Sur les variétés d' algèbres de Lie de dimension $\leq 7$. (French) [Varieties of Lie algebras of dimension $\leq 7$] J. Algebra 91 (1984), no. 1, 53–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement